# SDR HDNA2024011810001

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N158BC
- Make and model: Urocop EC135P1
- Aircraft serial: 0134
- Aircraft time: 12,102 hours, 27,084 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1009225
- Part serial: UNK
- Condition: Deteriorated
- Location: Zone 100
- Part time: 12,102 hours, 27,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH FWD KEEL BEAM, DOUBLER AND FITTING - RDAS FROM AHI 135 53 014 23, AHI 135 53 014 23, RDAS EC135 53 2024 0009A FOR REPLACEMENT OF THE KEEL BEAM DOUBLER AND REPAIR.
